MAUDE Adverse Event Report: ROCHE DIAGNOSTICS UREAL; UREASE AND GLUTAMIC DEHYDROGENASE, UREA NITROGEN

ROCHE DIAGNOSTICS UREAL; UREASE AND GLUTAMIC DEHYDROGENASE, UREA NITROGEN
Catalog Number 04460715190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).
 
Event or Problem Description
The initial reporter questioned the results of multiple patient samples tested for multiple assays on a cobas 6000 c (501) module.Discrepant results were provided for 1 patient sample tested for ureal.The initial result was 0 mg/dl.The repeat result was 55 mg/dl."some" of the samples were accompanied by data flags prompting the customer to repeat patient samples.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The field service engineer (fse) did not identify a cause for the event.The fse cleaned the sample line assembly and all mechanical instrument checks were acceptable.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
UREAL
Common Device Name
UREASE AND GLUTAMIC DEHYDROGENASE, UREA NITROGEN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21276893
Report Number1823260-2025-00295
Device Sequence Number8533112
Product Code CDQ
UDI-Device Identifier04015630920464
UDI-Public04015630920464
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04460715190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown